Baro González, ElíasEdmundo, Mario J.2023-06-202023-06-202008Baro E, Edmundo MJ. Corrigendum to “Locally definable groups in o-minimal structures” [J. Algebra 301 (2006) 194–223]. Journal of Algebra 2008;320:3079–80. https://doi.org/10.1016/j.jalgebra.2008.07.0100021-869310.1016/j.jalgebra.2008.07.010https://hdl.handle.net/20.500.14352/49788In this short note we show that we must replace the notion of connectedness used in the second author's paper cited in the heading. In particular, we show that with the current notion of connectedness some statements are false.engCorrigendum to “locally definable groups in o-minimal structures"journal articlehttps://doi.org/10.1016/j.jalgebra.2008.07.010.http://0-www.sciencedirect.com.cisne.sim.ucm.es/science/journal/00218693open access512Group theoryConjugacy class sizesÁlgebra1201 Álgebra